# SDR SWAA2017101017011

- Difficulty date: October 5, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 66,371 hours, 37,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY EXIT LIGHT BULB INOP.  RELAMPED LIGHT PER AMM.
